# SDR UIEA2022020400094

- Difficulty date: February 4, 2022
- Submitted: February 8, 2022
- Operation: Air carrier
- Aircraft: N496MC
- Make and model: Boeing 747-47UF
- Aircraft serial: 29257
- Aircraft time: 14,987 cycles
- System (JASC): 2621 · Fire Bottle, Fixed
- Part: Squib
- Condition: No Test
- Location: Fire Exinguisher
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

FIRE EXT SQUIB TEST CH A INOP( TRANSFERRED TO MDDR 160810 PER MEL 26-21-01-01, CAT C. DUE DATE 14 FEB 22.  /  5 FEB 22 - ICN - MAWEA POWER CB RECYCLED AND CARGO FIRE SYSTEM PERFORMED IAW AMM 26-23-00/501. )
